Journal article icon

Journal article

Multisorted dualisability: change of base

Abstract:
We prove that if a quasivariety A generated by a finite family M of finite algebras has a multisorted duality based on M, then A has a multisorted duality based on any finite family of finite algebras that generates it. © 2011 Springer Basel AG.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00012-011-0158-8

Authors


Gouveia, MJ More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ALGEBRA UNIVERSALIS
Volume:
66
Issue:
4
Pages:
331-336
Publication date:
2011-12-05
DOI:
EISSN:
1420-8911
ISSN:
0002-5240
URN:
uuid:b9f3c644-274a-4430-b7f8-8ee316bd9ba4
Source identifiers:
388046
Local pid:
pubs:388046
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP